PL EN


Journal
2005 | 24-25 | 85-92
Article title

LINEARITY AND INTERNET HYPERTEXT STRUCTURES

Authors
Title variants
Languages of publication
PL
Abstracts
EN
The authoress presents an outlook on hypertext in the context of linearity in traditional discourse. One of the most popular Polish net art portals is showed as an example of hypertext structure in Internet. By presenting a range of interactive possibilities available for a net art user, she analyzes the role of a reader in hypertext.
Journal
Year
Volume
Pages
85-92
Physical description
Document type
ARTICLE
Contributors
author
  • M. Buczek, no address given, contact the journal editor
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
06PLAAAA01092507
YADDA identifier
bwmeta1.element.5eda1966-39cd-36f5-a023-2107b6a09229
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.